Alert archive / Maryland / Tornado Warnings in 2010

Tornado Warning 2, NWS Baltimore/Washington

April 26, 2010Charles County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this tornado warning at Apr 26, 2010, 5:40 PM EDT for Charles County, Saint Mary's County, Maryland. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2010, 5:40 PM EDT (21:40 UTC)
Expired
Apr 26, 2010, 6:15 PM EDT
In force
35 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Charles County, MD, Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 115 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:08 PM EDTHAIL 11 Sse Avenue, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2010-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2010-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WFUS51 KLWX 262140
TORLWX
MDC017-037-262215-
/O.NEW.KLWX.TO.W.0002.100426T2140Z-100426T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
540 PM EDT MON APR 26 2010

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHARLES COUNTY IN SOUTHERN MARYLAND...
  ST. MARYS COUNTY IN SOUTHERN MARYLAND...

* UNTIL 615 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  SAINT CLEMENTS BAY...OR NEAR WICOMICO RIVER...MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRETON BAY...
  SAINT CLEMENTS BAY...
  LEONARDTOWN...
  SAINT MARYS RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
      3810 7648 3814 7654 3818 7655 3822 7661
      3822 7678 3827 7682 3836 7684 3835 7650
      3830 7645 3831 7641 3830 7637 3825 7638
      3816 7633
TIME...MOT...LOC 2141Z 288DEG 21KT 3825 7687

$$
1 follow-up statement
233 
WWUS51 KLWX 262156
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
556 PM EDT MON APR 26 2010

MDC017-262205-
/O.CAN.KLWX.TO.W.0002.000000T0000Z-100426T2215Z/
CHARLES MD-
556 PM EDT MON APR 26 2010

...THE TORNADO WARNING IS CANCELLED FOR EXTREME SOUTHEASTERN CHARLES
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
      3810 7648 3814 7654 3818 7655 3822 7661
      3822 7678 3827 7679 3835 7681 3835 7650
      3830 7645 3831 7641 3830 7637 3825 7638
      3816 7633
TIME...MOT...LOC 2155Z 284DEG 18KT 3824 7675

$$

MDC037-262215-
/O.CON.KLWX.TO.W.0002.000000T0000Z-100426T2215Z/
ST. MARYS MD-
556 PM EDT MON APR 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
ST. MARYS COUNTY...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADIC THUNDERSTORM.  THIS TORNADO WAS 
LOCATED NEAR BRETON BAY...MOVING EAST AT 20 MPH. THIS STORM HAS 
PRODUCED A WATERSPOUT OVER THE POTOMAC RIVER...SOUTH OF COBB ISLAND 
AND WAS HEADED TOWARDS COLTONS POINT...ST CLEMENTS BAY AND BRETON 
BAY. 

LOCATIONS IMPACTED INCLUDE...
  COMPTON...
  LEONARDTOWN...
  TINTOP HILL...
  REDGATE...
  BEAUVUE...
  CALLAWAY...
  VALLEY LEE...
  GREAT MILLS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3804 7630 3805 7635 3811 7640 3812 7645
      3810 7648 3814 7654 3818 7655 3822 7661
      3822 7678 3827 7679 3835 7681 3835 7650
      3830 7645 3831 7641 3830 7637 3825 7638
      3816 7633
TIME...MOT...LOC 2155Z 284DEG 18KT 3824 7675

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:05 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 26, 3:05 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
305 PM EDT MON APR 26 2010

.SYNOPSIS...

LOW PRESSURE WILL MOVE ACROSS THE MID ATLANTIC REGION THIS EVENING...WITH
A FRONTAL BOUNDARY MOVING OFF THE COAST OVERNIGHT. HIGH PRESSURE
WILL RETURN FOR THE REST OF THE WEEK. THE NEXT STORM SYSTEM BEGINS
TO AFFECT THE REGION THIS WEEKEND.

&&

.NEAR TERM /TONIGHT/...

THE LATE AFTN/ERLY EVE WL FACE THE PSBLTY OF SHRA W/ EMBEDDED T.
CELLS HV BEEN FORMING FOR THE PAST HR E OF THE MTNS ALONG THE THIN
AREA OF CLRG/DIFFERENTIAL HTG RGN. WE RCVD A REPORT OF PEA SIZE
HAIL IN ANNAPOLIS ARND 1 PM. FEEL THIS WOULD BE THE PREDOMINANT
SIZE OF ANY MORE HAIL THAT FORMS ALONG THE FOERMENTIONED LN AS IT
TRACKS INTO THE DC/BALT COMMUTING AREAS BTWN 3-6 PM. RDR SHIFT WL
NEED TO KEEP THEIR EYES ON THE CELL ENTERING THE NRN NECK FOR PSBL
SVR LOWER SRN MD.

AS THE EVE PROGRESSES THE UPPER LOW WL TRACK ALONG THE MASON DIXON
LN ALLOWING AREAS OF RA TO DVLP ACROSS ERN W.V. AND CENTRAL MD.
POPS DURG THE EVE WL RANGE FM CATEGORICAL NEAR THE PA BORDER..LKLY
FM DC W...AND CHC IN THE SHEN VLLY. TEMPS TO RANGE FM THE LM40S IN
THE HIGHLANDS TO THE LM50S IN LOWER SRN MD.

&&

.SHORT TERM /TUESDAY/...

SFC FNT IN ASSO W/ THE LOW WL MOVE OFF THE CST OVRNGT...BUT UPR
LOW OVR NY STATE WL KEEP RGN IN CYCLONIC FLOW ON TUE...WHICH
SHOULD KEEP MUCH OF THE CWA IN BKN CLD CVR...ALTHO I'VE CUT THE
POPS BACK TO ONLY HV A MENTION IN THE HIGHLANDS. BY MID MRNG IT WL
BECOME BRZY...AND CAA WL KEEP TEMPS SLTLY BLO LATE APR NORMS -
LM60S MAJORITY OF CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

DRY CONDS TUE NGT...WITH CLEARING SKIES AND STRONG CAA...H8 TEMPS
AS LOW AS -5C...WITH SEND MINIMA WELL BELOW NORMAL. A FREEZE IS
PSBL OVR THE POTOMAC HIGHLANDS...WITH FROST PSBL ACRS AREAS ALONG
AND W OF BLUE RIDGE. A CAVEAT ON FROST FORMATION WILL BE
WINDS...AS WNW WINDS OF 5 TO 10 MPH MAY PERSIST THRU THE
NGT...INHIBITING WIDESPREAD FROST. REINFORCING SURGE OF COLD AIR
ARRIVES WED...BRINGING QUITE BREEZY CONDS AND KEEPING TEMPS WELL
BELOW NORMAL...L60S MOST AREAS. WED NGT AGAIN MAY POSE A FROST
RISK ACRS WRN ZONES...THEN HIPRES BUILDS IN THU AND FRI. BIG WARM
UP IN STORE BY THE WKEND...AS SFC RDG PUSHES E...INCRG SLY FLOW
AND MOISTURE. XPCT WKEND MAXIMA WELL INTO 80S...WITH MINIMA AOA 60
DEGREES MANY AREAS. A COLD FRONT WILL APPROACH THE AREA FROM THE
NW...AND THIS COMBINED WITH WEAK UPR DISTURBANCES WILL LEAD TO LOW
POP OF SHRA/TSTM FOR THE WKEND INTO MONDAY.

&&

.AVIATION /LATE AFTN THROUGH SATURDAY/...
WE ARE KEEPING EYES ON THE LN OF RW/ISOLD TRW WHICH HAS MOVED E OF
THE MTNS. NO THREAT OF SVR...BUT COULD SEE WIND GUSTS INTO THE
20S/SMALL HAIL THRU 5 PM.

XPCTG CIGS TO STAY IN MVFR RANGE TNGT THEN IMPRVG ON TUE. NW WINDS
GUSTING INTO THE L20S DURG THE DAY.

HIPRES AND VFR CONDS PREVAIL TUE NGT THRU SAT. BREEZY CONDS
WED...WITH GUSTS AOA 25 KT PSBL DURING THE AFTN. LOW CHC POPS AND
ASSOCIATED SUB-VFR VSBY/CIGS SAT AFTN THRU MON.

&&

.MARINE...

TSTM CELLS ENTERING THE NRN NECK OF VA WL NEED TO BE WATCHED
ACROSS THE LOWER PTMC/BAY THRU 5 PM. SMW'S MAY BE NEEDED.

BY SUNSET PCPN WL DEGRADE TO RW THRUT THE NGT. WINDS WL BEGIN TO
INCRS LATE TNGT TO SCA LVLS WHICH WL CONTINUE THRU TUE.

SCA XTDD THRU TUE NGT FOR MD CHESAPEAKE BAY...ALTHOUGH NW GUSTS
AOB 15KT ACRS TIDAL POTOMAC DONT WARRANT ADZY. A COLD FRONT MOVES
OVER THE WATERS WED...AND THIS COULD CAUSE SCA THRESHOLD WINDS TO
CONTINUE THRU WED EVE. THEREAFTER...HIPRES BUILDS IN...AND WINDS
SHUD SUBSIDE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM EDT TUESDAY FOR
     ANZ530>543.

&&

PRODUCTS...WOODY!/SBK
Hazardous weather outlook, Apr 26, 3:12 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
312 PM EDT MON APR 26 2010

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
271000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
312 PM EDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC
RIVER AND MARYLAND CHESAPEAKE BAY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY CONTINUES FOR THE TIDAL POTOMAC RIVER THROUGH
TUESDAY AFTERNOON...AND FOR THE MARYLAND PORTION OF THE CHESAPEAKE
BAY THROUGH TUESDAY NIGHT.

SMALL CRAFT CONDITIONS ARE LIKELY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-271000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
312 PM EDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S TUESDAY NIGHT
ACROSS THE POTOMAC HIGHLANDS...AND A FREEZE WARNING MAY BE
NECESSARY. FOR THE SHENANDOAH VALLEY AND BLUE RIDGE
MOUNTAINS...TEMPERATURES MAY DROP INTO THE MID AND UPPER 30S
TUESDAY NIGHT...AND A FROST ADVISORY MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SBK

In the hours before

Local storm report, Apr 26, 5:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             3 NNW PASSAPATANZY      38.34N  77.33W
04/26/2010  M0.75 INCH       STAFFORD           VA   PUBLIC

&&

EVENT NUMBER LWX1000213

SBK
Local storm report, Apr 26, 5:09 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 N PASSAPATANZY        38.34N  77.31W
04/26/2010  M0.75 INCH       KING GEORGE        VA   PUBLIC

&&

EVENT NUMBER LWX1000215

SBK
Local storm report, Apr 26, 5:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 PM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 E FAIRVIEW BEACH      38.34N  77.20W
04/26/2010  M0.88 INCH       KING GEORGE        VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000216

SBK
Special weather statement, Apr 26, 5:19 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
519 PM EDT MON APR 26 2010

MDZ016-017-VAZ057-262145-
KING GEORGE VA-CHARLES MD-ST. MARYS MD-
519 PM EDT MON APR 26 2010

...STRONG THUNDERSTORMS TO AFFECT KING GEORGE...CHARLES AND ST. MARYS
COUNTIES...

AT 519 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES NORTH OF NEWBURG...STATIONARY.

PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3820 7657 3823 7666 3822 7676 3827 7682
      3825 7685 3828 7692 3834 7698 3832 7703
      3828 7699 3826 7705 3822 7705 3822 7716
      3835 7716 3839 7708 3840 7708 3840 7711
      3839 7716 3840 7716 3842 7663 3839 7658
TIME...MOT...LOC 2119Z 180DEG 0KT 3855 7689
Local storm report, Apr 26, 5:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
525 PM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 SSE FAIRVIEW BEACH    38.30N  77.24W
04/26/2010  M1.00 INCH       KING GEORGE        VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1000217

SBK
Local storm report, Apr 26, 5:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
535 PM EDT MON APR 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 E FAIRVIEW BEACH      38.34N  77.20W
04/26/2010  M0.88 INCH       KING GEORGE        VA   TRAINED SPOTTER

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1000216

SBK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:05 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, Howard, City of Baltimore40 min
Apr 25, 8:28 PM EDTSevere Thunderstorm WarningLWXWashington47 min
Apr 25, 8:36 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, Montgomery, City of Baltimore39 min
Apr 25, 8:58 PM EDTSpecial Weather StatementLWXFrederick32 min
Apr 25, 9:11 PM EDTSpecial Weather StatementLWXFrederick34 min
Apr 25, 9:12 PM EDTSpecial Weather StatementLWXCity of Baltimore33 min
Apr 25, 9:40 PM EDTSpecial Weather StatementLWXMontgomery35 min
Apr 25, 9:59 PM EDTFlash Flood WarningLWXBaltimore, Carroll, Frederick, Harford, Howard, Montgomery and 1 more46 min
Apr 25, 10:04 PM EDTSpecial Weather StatementLWXBaltimore, Howard, Montgomery, City of Baltimore26 min
Apr 26, 4:33 PM EDTSevere Thunderstorm WarningLWXCharles42 min
Apr 26, 5:19 PM EDTSpecial Weather StatementLWXCharles26 min
Apr 26, 6:15 PM EDTTornado WarningLWXSaint Mary's30 min

Nearby

Tornado Warnings in Maryland, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.